# SDR USAA2014061800003

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,176 hours, 24,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A5882
- Condition: Defective
- Location: R1 Door
- Part time: 49,215 hours, 20,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING EO 2514Y110 06-02-14, FOUND NR 1 DOOR R1 DOOR SLIDE & RAFT HITTING FUSELAGE, MAKING GUST LOCK HARD TO LATCH.  REPLACED R1 DOOR SLIDE RAFT IAW JOB CARD 26L00025011.  GUST LOCK LATCHED OK.
